Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 392097, 9 pages
http://dx.doi.org/10.1155/2014/392097
Research Article

Oscillations of Difference Equations with Several Oscillating Coefficients

1Department of Mathematics, Ben-Gurion University of Negev, 84105 Beer-Sheva, Israel
2Department of Electrical and Electronic Engineering Educators, School of Pedagogical and Technological Education (ASPETE), N. Heraklion, 14121 Athens, Greece
3Department of Mathematics and Computer Sciences, Ariel University of Samaria, 40700 Ariel, Israel
4Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 18 April 2014; Accepted 10 May 2014; Published 1 June 2014

Academic Editor: Tongxing Li

Copyright © 2014 L. Berezansky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Berezansky, G. E. Chatzarakis, A. Domoshnitsky, and I. P. Stavroulakis, “Oscillations of Difference Equations with Several Oscillating Coefficients,” Abstract and Applied Analysis, vol. 2014, Article ID 392097, 9 pages, 2014. https://doi.org/10.1155/2014/392097.